Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Concerned about the facial look after stopping methamphetamine abuse. How to get to the normal state?

i took meth before and has stopped takeing it few months ago as i worry so much on its effect on my face.. it seems to me that i lose fats in it and doesnt look the same as i looked before. is it possible i lose my old looks because of abusive taking meth drugs? i also worried losing fats on my forehead as everytime i look in the mirror i always look at my swollen eyebrows . it disappoint me so much. can i be able to get back my old look after taking drugs for 2 years?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Amphetamines cause weight loss,, you have experienced the same and it's more apparent on your face so you are more worried....only option to revert is to that you have stopped it you wait for some time and eat healthy with some antioxidants and your old will be back in no time
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor